# SDR REXA2021112901035

- Difficulty date: November 8, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 10061
- Aircraft time: 42,019 hours, 32,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670331994
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DAMAGE REMOVAL ON COCKPIT DOOR POST AT RBL9 AT FLOOR LEVEL. FOUND BROKEN ANGLE (P/N CC670-33199-4) - REPLACED FS 280 ANGLE AT RBL 9 PN CC670-33199-4S IAW CRJ 700 SRM 51-42-06-001-001-A01. AND GASKET PN CC670-33467-2 IAW CRJ 700 SRM 51-42-04-001-001-A01 WVAC EMP STAMP # 794 MTC
